View Full Version : Day 1 on Wellbutrin feeling extremely foggy. Should I continue or call my doctor?


Crysis
04-08-17, 03:44 PM
Very recently diagnosed with ADHD, with a side of depression and anxiety primary care is having me try Wellbutrin SR 150mg. Took it for the first time today. It's been about 5 hours so not long, I know this medication has to build over time to take full effect - but I'm feeling very mentally foggy and it's ******* me off and making me anxious about how/whether I'll be able to perform my job. Having issues turning thoughts into words, issues comprehending what's in front of me. I keep having to ask people to repeat themselves. I feel like it hasn't helped my spinning ADHD thoughts, just made the spinning slower and harder to steer.

Should I keep taking it and hope this evens out? If this feeling doesn't subside in a couple of days this pill is going to get me fired.

Bouncingoffwall
04-08-17, 04:17 PM
Very recently diagnosed with ADHD, with a side of depression and anxiety primary care is having me try Wellbutrin SR 150mg. Took it for the first time today. It's been about 5 hours so not long, I know this medication has to build over time to take full effect - but I'm feeling very mentally foggy and it's ******* me off and making me anxious about how/whether I'll be able to perform my job. Having issues turning thoughts into words, issues comprehending what's in front of me. I keep having to ask people to repeat themselves. I feel like it hasn't helped my spinning ADHD thoughts, just made the spinning slower and harder to steer.

Should I keep taking it and hope this evens out? If this feeling doesn't subside in a couple of days this pill is going to get me fired.

I would give it some time to see if you continue to react this way. If you start having medical distress, I would get to an ER right away and contact your MD ASAP.

That is quite unlike my recent experience with Wellbutrin. My first pill kicked in right away, and it was hard to distinguish from Ritalin other than it was smoother.

Not everyone reacts the same to meds and I hope everything works out for you.